Change search
ReferencesLink to record
Permanent link

Direct link
A generalization of the Shimogaki theorem
1981 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 71, no 1, 69-83 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1981. Vol. 71, no 1, 69-83 p.
Research subject
URN: urn:nbn:se:ltu:diva-3464Local ID: 14a77fa0-03e1-11de-802a-000ea68e967bOAI: diva2:976322
Uppr├Ąttat; 1981; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(4894 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 4894 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link